# SDR SWIA201229257

- Difficulty date: January 12, 2012
- Submitted: January 18, 2012
- Operation: Air carrier
- Aircraft: N964SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7868
- Aircraft time: 22,199 hours, 18,778 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN CABIN DOOR EMERGENCY LIGHT IS OUT.  (FLT 6307)  RELAMPED EMERGENCY LIGHT.
